PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on hyperquadratic continued fractions in characteristic 2 with partial quotients of degree 1

Volume 178 / 2017

Alain Lasjaunias Acta Arithmetica 178 (2017), 249-256 MSC: Primary 11J70; Secondary 11T55. DOI: 10.4064/aa8368-12-2016 Published online: 26 April 2017


We describe a family of algebraic nonquadratic power series over an arbitrary finite field of characteristic 2, having a continued fraction expansion with all partial quotients of degree one. The main purpose is to point out a common origin with another analogous family in odd characteristic, previously studied by the author.


  • Alain LasjauniasInstitut de Mathématiques de Bordeaux
    CNRS-UMR 5251
    Talence 33405, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image